# SDR COMA0760364

- Difficulty date: May 7, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N914CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7012
- Aircraft time: 32,740 hours, 30,830 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Handle
- Part number: 7805013
- Part serial: 228A
- Condition: Faulty
- Location: Cockpit
- Part time: 18,833 hours, 17,258 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 5458 - AFTER LANDING, FLAPS SELECTED TO 20, FAILED AT 26 LT AND 28 RT.  PERFORMED EO 27-046AD.  REPLACED FLAP CONTROL HANDLE.  NO FURTHER DEFECTS.
